Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dry cough, back pain, chest discomfort, headache and nausea. On medicines for cholesterol, high BP. History of atrial afib. Remedy?

i have a dry cough middle right side back pain some headache some nausea. i have a history of atrial fib ...had ablation no afib at this time. uncomfortable swallowing . taking chlorestal high blood pressure medicine andplavix amodarone100 mg tablet. and warfin some discomfort in chest. what to do? Linda YYYY@YYYY
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history, you have dry cough and backache,and treated case of atrial fibrillation.
Your blood pressure medicines you have not mentioned if they belong to ACE inhibitor or Beta Blocker group can cause cough.
Dry cough is possible due to infection in chest and drug side effects, any pathology growing in lung so get examined by Physician and test like X ray chest , pulmonary function tests. Echocardiography must be done to know cause.
Amiodarone is the drug which can cause lung fibrosis so it must be evaluated by x ray chest.
Hope this helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Wed, 12 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor